Journal of Symbolic Logic

Jensen's $\square$ Principles and the Novak Number of Partially Ordered Sets

Boban Velickovic

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 51, Issue 1 (1986), 47-58.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742025

Mathematical Reviews number (MathSciNet)
MR830071

Zentralblatt MATH identifier
0617.03027

JSTOR
links.jstor.org

Citation

Velickovic, Boban. Jensen's $\square$ Principles and the Novak Number of Partially Ordered Sets. J. Symbolic Logic 51 (1986), no. 1, 47--58. https://projecteuclid.org/euclid.jsl/1183742025


Export citation